# SDR DALA2025031301965

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 73,127 hours, 24,158 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5816 SIGN OF MOISTURE WITH ARCING ON #1 RH WINDSHIELD UPPER/LOWER EDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00042: RH WINDSHIELD WAS REPLACED PER B757-300 AMM 56-11-01. (0854481)
